# SDR FDEA200906182144

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146N52407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED "L" ANGLE AT STA 1715, LBL 33.10 TO LBL 39.50, REMOVED AND REPLACED WITH A NEW "L" ANGLE IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
